# SDR ASAA1148903

- Difficulty date: January 22, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION AT BS 500B BL 0 LBL 4.  REPAIRED FRAME IAW B737 400 SRM 53 00 07 FIG 201.
